Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Discomfort, intense stomach pain, blurred vision, trembling on inserting a tampon. What is the cause and remedy?

I m afraid to use tampons again. I was at school I decided to try it because i was bleeding more than usual although I don t really bleed like alot. I was 13 when this happened and I m 14 now. I went to bathroom and put in and felt so shaky. I was at my sewing machine at school and asked to quickly go to the nurse I went there after I went back to the bathroom to take it out before I passed out because my vision was so blurry and I think if I didn t take it out I would of passed out so after mane 30 minutes I felt better and my office at my school I got some water well I was waiting for the nurse to get back from lunch cayenne. My stomach hurt bad and just a drop of blood leaked throughout the Tamp when I just put it in. I was so scared and when I go to try to put Tamps in my body shakes Mabel it makes me nervous but they hurt and I can t get them in cause it hurts to much and I m afraid the same thing will happen I have had a tampon in mabe about twice before that time and I was fine but I was shaky but just tried to stay calmI think I don t really remember I just no I was not blurred vision feeling like passing out. Please answer for free I don t have money to pay for it and I m only one person so it not like it s one hundred people getting free answers
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Most of the teen age girls have this problem during periods......during first 3-4days of periods they will have abdominal pain,weakness,back pain.......Blurring of vision & tremling is mostly due to blood loss......go for regular walking & do some exrecises or yoga to get rid of these kind of symptoms
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor